MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421910
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age - 81 years a3: sex - female this complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.  therefore, this evaluation will be closed.  this issue will be monitored through the post market product monitoring review process.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
End user reports she has history of multiple diagnosed utis while using this product over the past 2-3 yrs.She states "i am not blaming your product (ultra16) for the utis, i blame my body." she is an 81 yr old female with history of spina bifida/ tethered cord diagnosed in her 40s.She states she has been catching for 45 yrs now 7 x day and she said even before catching she was always prone to utis.She got an illeostomy in 2015 and since then, she said she has gotten even more frequent utis and does not know why.She caths through her urethra.She said she gets utis every 2 months or even more frequently saying she gets her urine checked (ua / urine culture) about twice a month for uti symptoms and often it is positive for uti and needs antibiotic treatment; stating in the past she has been on every antibiotic and even bladder antibiotic installations (not sure of name) in the past and utis keep returning; stating it will clear up and often then 3-4 days later it returns feeling like she can never rid of her utis.
 
Additional Manufacturer Narrative
Correction: d1: brand name - cure products.D2b: product code - gbm.D4: model number - ultra 16.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
suite 600
michalovce NC 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
suite 600
michalovce NC 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19115161
Report Number1049092-2024-00036
Device Sequence Number20614896
Product Code GBM
UDI-Device Identifier00815947020451
UDI-Public00815947020451
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number421910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown